The stable rank of pullbacks

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove that the stable rank of any pullback (fibre product) does not exceed the stable ranks of factors. We obtain also another result bounding the stable rank of a ring by the stable ranks of its factor rings.

Original languageEnglish (US)
Pages (from-to)239-243
Number of pages5
JournalJournal of Algebra
Volume410
DOIs
StatePublished - Jul 15 2014

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The stable rank of pullbacks'. Together they form a unique fingerprint.

Cite this